# SDR ABXA010467

- Difficulty date: August 16, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 49,340 hours, 44,654 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 39248461
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLANT PANEL, OUTBOARD ATTACH FITTING WAS CORRODED. REPLACED FITTING IAW DC-9 SRM 51-30-5.
